# SDR AALA2020051319009

- Difficulty date: May 9, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 29,277 hours, 15,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN OUTBOARD SEAT TRACK UPPER SURFACE CROWN BETWEEN FR 20 AND FR 24 AT RBL 51 REPAIRED SEAT TRACK PER SRM 53-11-15 AND EA # 305780.
